# SDR HALA2010112800568

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,280 hours, 6,335 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON POSTFLT INSP THE CONTROL SURFACE POSITION INDICATING SYS INDICATED L/R OUTBOARD AILERON DROP OF EQUAL PROPORTIONS DOWN W/ELEC PUMPS AND ENG PUMPS ON VISUAL INSP CONFIRMED DROP.  OPERATION OF AILERONS W/HYDRAULICS IS NORMAL.  NO FAULTS NOTED.  OPS TEST PER AMM27-02-00-736.
